View Single Post
Old 05-26-2010, 07:28 PM   #5 (permalink)
cjohnson728
Super Moderator
 
cjohnson728's Avatar
 
Join Date: Jan 2010
Posts: 4,083
Default

Hi Vonna,

Usually taking those meds leads to weight gain; sounds like you have the opposite effect. That is a hefty cocktail of medicines. Did you stop them all at once, or taper them? It may be that something got thrown out of whack with your body chemistry. Alternatively, did you notice any changes in your eating patterns after you stopped the medicines? Many people use food to self-medicate, especially if there is mood stuff going on.

As Pam said, check with your doctor to make sure there's not some physiological explanation for the weight gain. Other than that, keep a good and accurate accounting of what you eat in your FitDay account and maybe you will start to see a pattern.

You've made the first step...keep coming back.
__________________
Cassie

And now that you don't have to be perfect, you can be good.
-John Steinbeck
cjohnson728 is offline   Reply With Quote